# SDR AALA202504147221

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N426AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10195
- Aircraft time: 16,466 hours, 4,398 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: 30375300200
- Condition: Damaged
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF LANDING GEAR DID NOT COME UP AND A LANDING GEAR DISAGREE ECAM MESSAGE. THE FLIGTH CREW RECYCLED THE GEAR TO UP POSITION AND GEAR CAME UP. MAINTENANCE ACCOMPLISHED A LANDIG GEAR SYSTEM BITE CHECK AND NOTED THAT THERE WERE FAULT MESSAGES FOR NOSE LANDING GEAR PROXIMITY SENSORS 24GA (AALA202504145504) AND 25GA (). MAINTENANCE REPLACED BOTH PROXIMITY SENSORS PER AMM 32-31-73. MAINTENANCE ALSO FOUND THE NOSE LANDING GEAR LEVER BRACKET DAMAGED AND REPLACED IT PER AMM 32-21-45.(AALA202504147221) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
